# SDR AALA201709269032

- Difficulty date: September 1, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 48,842 hours, 29,004 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219020200
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT SIDE OF THE SEAT TRACK AT Y765, BETWEEN FRAMES 64 AND 66.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, SRM 51-42-11, SRM 51-75-12, AND DRAWING D53472000.
